Six month back I had been diagnosed with TB all over the abdomen and a patch on the liver ( 1x1.8 cm ), the diagnosis took a while and I had lost a lot of weight. 2 weeks in treatment I lost more weight and was around 52 kgs and then there was a gradualy increase after 3 months of treatment. Now I weight 67 kgs, my all time max weight has been 75 kgs only.
0-2 Month - Ethambutol 1000, Levofloxacin 750, Rifampicin 450 (Rifampicin stopped after 10 days due to drug induced Hep)and Streptomycin was started.
2-4 Months - Isoniazid 300, Ethambutol 1000, Streptomycin (stopped after 35 alternate days injection)
4-6 Months - Rifampicin 450+ Isoniazid 300 (Rifampicin started with 150 and did not cause trouble this time) (Morning empty stomach)
I am into sixth month of treatment and now feel like having more issues than earlier, these issues are ignored by my Dr. by providing random medication which is not working well.
1) I start coughing badly late in the evening everyday and need to take cough syrup almost everyday, the coughing is bad and takes 30-40 mins to stop after syrup and steam
2) I still have mild pain under the right ribs which is sometimes more noticable.
3) I have a mild swelling on the left nipple which has become sensitive and painful (I am Male)... I believe and have read this as a side effect of Isoniazid which my Dr. says no to and has prescribed some medicine.
I want to know how good is my recovery and if someone can advice more.